Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Buckfan1

Member
  • Total Reviews

    0
  • Content Count

    55
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Buckfan1

  • Rank
    Rockin'

Profile Information

  • Gender
    Male
  • Location
    O-H I-O
  • Interests
    Sports, the Ohio State Buckeyes!!!, music, clean living, FUN!
  1. I finished up my first course of Accutane in early 2007. My skin has been 95%+ clear in the years following this. Now I am starting to break out a little for the first time in years. I went in to see my dermatologist for an unrelated issue today and when I told him that I was breaking out a bit (well like he couldn't see it on my face anyways) he looked at my history and recommended Doxycycline 100mg to take twice daily. This is a bit of a nightmare for me. I've seen too many stories here and in
  2. Hi folks, I haven't written here in a long time. Thankfully after going on a course of Accutane a lot of my moderate/severe acne has gone the way of the dodo. I hope it stays that way! In the period between going off Accutane (2008) and now, I have made it my number one priority to get back in shape. I've lost 80 lbs. (Slow but steady wins the race) and I get all kinds of complements on how great I'm looking. But here's the rub: I just can't see it. Although my acne never really seems to prog
  3. I finished my Accutane prescription last November, and I am just now starting to see a pimple here and there. I gotta be honest, my adherence to a strict hygiene regimen has been spotty, to say the least. I try to wash my face with a sensitive bar of soap every evening, and wash with PanOxyl twice a week. Everything was going fine til a few weeks ago, when I got a pimple on my cheek. It went away a few days later, and again I was pimple free until this morning, when I noticed another pimple just
  4. I hate to break up your gospel, but I'm hopelessly cynical when it comes to groupthink. Could we possibly see some before and after shots?
  5. I'm on my last month of Accutane, and while I am not really getting any new pimples, I find that my skin condition is still very poor. Perhaps it is acne dysmorphia, but I find that my complexion looks very uneven, and there are still red marks at a few choice locations. Never mind the scars that I tend to obsess over. I've seen people's logs here that have had much worse acne than I ever did even at my worst, and accutane seemed to clear them up much better than it has me.
  6. Hmm, my dermatologist said that fasting was not required for the ALT Alanine transaminase test, unlike my normal testing procedures while on Accutane. I didn't get my blood tested today specifically because of your statement that I needed to be fasting. I've been trying to find information on fasting and the ALT test, but I'm not seeing this information. I'm going to need to get my blood tested ASAP, because if the test was an abberation, I want to get back on Accutane immediately.
  7. I just got back from a Dermatologist appt. and my liver functions were elevated as well. I've been on Accutane for a little more than 2 months now, and I'm seeing results. However, the doc ordered me off the meds until I get a new APL test done to see if the first blood work was inaccurate. Hit me like a ton of bricks. I'm depressed and stunned. I really DO NOT want to get off this medication. I do not drink alcohol and I've been eating a lot better and exercising. I can't go back to the break
  8. Is there anything I can do to perhaps AVOID this? In the middle of a call with one of our clients, just got a stream of blood. I don't want a reputation at the office. Voices are already chirping. Ignorance is annoying.
  9. I'm on my fifth day of Accutane treatment. Starting with a low dose, and moving up from there. I'm actually on the generic Amnesteem, which I've been told is the most reliable of the generics available for poor dudes with lousy insurance like me. Just started taking Aquaphor today, and I'm using a gentle cleanser. I've still been using Duac in the morning, taking the pill at night... Bad idea?
  10. Wash with Cetaphil with Triclosan, shave with Aveeno gentle shaving cream and Mach 3 razor. Moisturize with Eucerin Skin Renewal SPF 15 Day Lotion (hoarded a bunch from drugstore.com before it was discontinued), and then use Duac to spot treat in the morning after waiting a while. I use Tazorac at night. Only wash my face once per day. More than that seems like overkill.
  11. Feel the fear and do it anyways. Withdrawing from life won't make anything better.
  12. I was on a full Retin-A Micro treatment earlier in the year. Initially the burning was overwhelming, never really had a reaction like that to a treatment before. However it faded after a week, and my initial breakout wasn't quite as severe as it is for other people. I think it helped my red marks somewhat (I was on antibiotics during treatment as well), but obviously not well enough because I am now on Tazorac, the last ditch method before Accutane. Strangely enough, I only have mild to moderate
  13. I get small patches of Ezcema, Seborrheic Dermatitis on my scalp and mild to moderate acne. I'm controlling it fairly well, but it has been very tough getting used to these outbreaks. I never had one until a couple of years ago. Now I can expect ezcema and dermatitis every winter it seems... Losing weight and eating healthy has helped somewhat, but I still get little pencil eraser sized patches of ezcema on my lower back and hips. It sucks! I improve the tone of my body, but I am still nervo
  14. I just started Tazorac myself. I was on Retin-A, and it wasn't helping with my red marks, so my Dermatologist is trying this out now. If this doesn't work, we're going to try Accutane.
×